Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 78, NWS Miami, FL

June 13, 20094 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2009, 4:28 PM EDT for 4 counties in Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2009, 4:28 PM EDT (20:28 UTC)
Expired
Jun 13, 2009, 5:30 PM EDT
In force
62 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 90 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 132028
SVRMFL
FLC011-021-051-099-132130-
/O.NEW.KMFL.SV.W.0078.090613T2028Z-090613T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
428 PM EDT SAT JUN 13 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
  EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 530 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ROTENBERGER
  WILDLIFE MANAGEMENT AREA TO 13 MILES SOUTH OF HENDRY CORRECTIONAL
  I/A/P...AND MOVING SOUTH AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  BIG CYPRESS SEMINOLE INDIAN RESERVATION...

  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2612 8070 2608 8135 2628 8131 2642 8113
      2642 8071
TIME...MOT...LOC 2027Z 344DEG 4KT 2629 8079 2613 8128

$$

BAXTER
3 follow-up statements
070 
WWUS52 KMFL 132052
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
452 PM EDT SAT JUN 13 2009

FLC011-021-051-099-132130-
/O.CON.KMFL.SV.W.0078.000000T0000Z-090613T2130Z/
HENDRY FL-PALM BEACH FL-COLLIER FL-BROWARD FL-
452 PM EDT SAT JUN 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN BROWARD...EAST CENTRAL COLLIER...SOUTHWESTERN PALM
BEACH AND SOUTHEASTERN HENDRY COUNTIES...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA TO 6 MILES SOUTHWEST OF COLLIER COUNTY REST
AREA ON ALLIGATOR ALLEY...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
MILE MARKER 60 ON ALLIGATOR ALLEY...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
BIG CYPRESS SEMINOLE INDIAN RESERVATION...
MICCOSUKEE INDIAN RESERVATION
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2612 8070 2609 8123 2625 8120 2642 8113
      2642 8071
TIME...MOT...LOC 2051Z 344DEG 4KT 2630 8074 2610 8114

$$

BAXTER
701 
WWUS52 KMFL 132111
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT SAT JUN 13 2009

FLC021-051-132119-
/O.CAN.KMFL.SV.W.0078.000000T0000Z-090613T2130Z/
HENDRY FL-COLLIER FL-
511 PM EDT SAT JUN 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER AND
SOUTHEASTERN HENDRY COUNTIES IS CANCELLED...

THE LINE OF THUNDERSTORMS OVER EASTERN COLLIER AND SOUTHEAST HENDRY
COUNTIES HAVE WEAKEN BELOW SEVERE LIMITS. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST CENTRAL COLLIER 
AND SOUTHEASTERN HENDRY COUNTIES.

LAT...LON 2612 8070 2611 8087 2612 8088 2626 8088
      2642 8088 2642 8071
TIME...MOT...LOC 2109Z 344DEG 4KT 2630 8070 2621 8087

$$

FLC011-099-132130-
/O.CON.KMFL.SV.W.0078.000000T0000Z-090613T2130Z/
PALM BEACH FL-BROWARD FL-
511 PM EDT SAT JUN 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA TO COLLIER/BROWARD LINE AND ALLIGATOR
ALLEY...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2612 8070 2611 8087 2612 8088 2626 8088
      2642 8088 2642 8071
TIME...MOT...LOC 2109Z 344DEG 4KT 2630 8070 2621 8087

$$

BAXTER
807 
WWUS52 KMFL 132128
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT SAT JUN 13 2009

FLC011-099-132137-
/O.EXP.KMFL.SV.W.0078.000000T0000Z-090613T2130Z/
PALM BEACH FL-BROWARD FL-
528 PM EDT SAT JUN 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWARD AND
SOUTHWESTERN PALM BEACH COUNTIES WILL EXPIRE AT 530 PM EDT...

THE LINE OF THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS.
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOW TO EXPIRED AT 
530 PM EDT FOR NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH
COUNTIES.

THUNDERSTORMS WILL REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2612 8070 2611 8087 2612 8088 2626 8088
      2642 8088 2642 8071
TIME...MOT...LOC 2127Z 344DEG 4KT 2628 8069 2619 8086

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:56 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 13, 2:56 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT SAT JUN 13 2009

.DISCUSSION...
OVERALL...EXPECT SIMILAR CONDITIONS TO THE PAST SEVERAL AFTERNOONS
TO OCCUR ACROSS SOUTH FLORIDA ONCE AGAIN TODAY...WITH EARLY
AFTERNOON VISIBLE SATELLITE IMAGERY INDICATING THE DEVELOPMENT OF
ENHANCED CUMULUS CLOUDS ACROSS THE SOUTHERN 2/3RDS OF THE FORECAST
AREA. AFTERNOON CONVECTION SHOULD ONCE AGAIN BE FOCUSED ALONG
INLAND MOVING ATLANTIC/GULF COAST SEA BREEZES AND LAKE BREEZE...
WITH NORTH/NORTHEASTERLY STEERING FLOW ALLOWING SHOWERS/STORMS
THAT DEVELOP IN THIS REGION TO SPREAD SOUTH-SOUTHWESTWARD.
HOWEVER...ONE SUBTLE CHANGE FROM PREVIOUS DAYS IS THAT THE LOWER
/MID-LEVEL RIDGE AXIS HAS APPARENTLY SHIFTED A BIT FURTHER TO THE
SOUTH TODAY...PLACING THE NORTHERN THIRD OF THE AREA IN A LIGHT
WESTERLY STEERING FLOW. FOR THIS REASON...WILL MAINTAIN SLIGHTLY
HIGHER AFTERNOON RAIN CHANCES ACROSS THE NORTHEAST QUADRANT OF THE
FORECAST AREA AS WELL.

A POTENTIALLY MORE SIGNIFICANT FEATURE OF INTEREST WILL ENTER THE
FORECAST PICTURE TONIGHT...AS SHORT TERM MODELS NOW SUGGEST THAT
A WELL-DEFINED MID-LEVEL SHORTWAVE TROUGH -- CURRENTLY SEEN IN
WATER VAPOR DATA ACROSS ALABAMA/GEORGIA -- WILL MOVE SOUTHEASTWARD
AROUND NORTHEASTERN FLANK OF MID-LEVEL ANTICYCLONE CENTERED ACROSS
SOUTH TEXAS. NOT ONLY WILL THIS FEATURE OFFER MORE LARGE SCALE
SUPPORT FOR UPWARD VERTICAL MOTIONS NECESSARY TO MAINTAIN
AFTERNOON CONVECTION...BUT ITS APPROACH WILL ALSO BACK STEERING
FLOW TO THE NORTH-NORTHWEST...ALLOWING ANY EVENING/NOCTURNAL
CONVECTIVE ACTIVITY ACROSS CENTRAL FLORIDA TO AFFECT THE REGION
FROM LAKE OKEECHOBEE TO THE PALM BEACH COAST...AND WILL LEAVE
SLIGHT CHANCE POPS ACROSS THIS AREA. ALTHOUGH ALL GUIDANCE
INDICATES THAT THIS SHORTWAVE TROUGH WILL WEAKEN AS IT DRIFTS
ACROSS SOUTH FLORIDA TOMORROW...THE PRESENCE OF ITS REMNANTS WILL
RESULT IN LOWER HEIGHTS ALOFT...AND A CONTINUATION OF NNW STEERING
FLOW WILL LIKELY MEAN A MORE ACTIVE DAY OF THUNDERSTORM ACTIVITY
ALONG THE SOUTHEAST ATLANTIC COAST OF THE PENINSULA. ASIDE FROM
LINGERING ACTIVITY ON SUNDAY EVENING...EXPECT GENERALLY QUIET
CONDITIONS TO PREVAIL OVERNIGHT. THE POTENTIAL DOES EXIST FOR A
REPEAT PERFORMANCE ON MONDAY...AS ANOTHER WEAK MID-LEVEL WAVE MAY
MOVE ACROSS SOUTH FLORIDA IN DIFFLUENT N/NW FLOW ALOFT.

WILL BE MAKING NO CHANGES TO THE EXTENDED PORTION OF THE FORECAST
AT THIS TIME...AS GLOBAL MODELS CONTINUE TO SHOW SIMILAR
PATTERNS FROM TUESDAY THROUGH SATURDAY. ALL GUIDANCE INDICATES
THAT THE MID-LEVEL RIDGE OVER THE NORTHERN GULF/SOUTHERN PLAINS
WILL RETROGRADE SLIGHTLY DURING THE BEGINNING OF THE EXTENDED
PERIOD...AS A STRONG UPPER TROUGH DEVELOPS OVER THE PACIFIC COAST.
THIS MAY SERVE TO INCREASE RAIN CHANCES DURING THIS PERIOD...AS
SUBSIDENT INFLUENCES OF THE RIDGE MAY BE DIMINISHED...AND STRONG
NORTHERLY FLOW WILL UNDOUBTEDLY BRING ADDITIONAL IMPULSES ALOFT
SOUTHWARD OVER THE AREA. TOWARD THE END OF THE WEEK...THE GFS
DEVELOPS A STRONGER UPPER TROUGH OVER THE GREAT LAKES REGION AND
NORTHEAST U.S. AND CONSEQUENTLY MAINTAINS HIGHER RAIN CHANCES FOR
SOUTH FLORIDA...WITH THE ECMWF INDICATING MORE RIDGING REMAINING
ACROSS THE REGION. THE PREVIOUS FORECAST HAS THIS TREND
ESTABLISHED...AND HAVE NO REASON TO MAKE ANY CHANGES AT THIS
TIME.

&&

.MARINE...
WINDS ACROSS THE LOCAL WATERS THROUGH THE SHORT TERM PORTION OF
THE MARINE FORECAST WILL RANGE FROM SOUTH AROUND 10 KNOTS IN THE
ATLANTIC...TO WEST-SOUTHWEST AT 5 KNOTS OR LESS ACROSS THE
SOUTHEASTERN GULF. THIS WILL RESULT IN PREVAILING SEAS OF 2-3 FEET
IN THE ATLANTIC WATERS AND 1-2 FEET IN THE GULF...OUTSIDE OF
SHOWER/THUNDERSTORM ACTIVITY...WHICH COULD OCCUR AT ANY TIME. AS
MENTIONED BY PREVIOUS FORECASTER...LIGHT WINDS IN THE LOWER
TROPOSPHERE WILL PROMOTE AN ENHANCED THREAT FOR WATERSPOUTS ALONG
ANY CLOUD CONVERGENCE BANDS...ESPECIALLY ACROSS THE ATLANTIC.

&&

.FIRE WEATHER...
MINIMUM AFTERNOON RH VALUES WILL LIKELY CONTINUE TO FALL INTO THE
40-45 PERCENT RANGE ACROSS MUCH OF THE INTERIOR PENINSULA
THROUGH THE MIDDLE OF NEXT WEEK...AS TEMPERATURES WARMING INTO THE
UPPER 90S LEAD TO DEEP BOUNDARY LAYER MIXING.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  92  77  92 / 20 30 30 30
FORT LAUDERDALE  81  92  81  92 / 10 40 20 30
MIAMI            80  92  80  92 / 10 40 20 30
NAPLES           76  89  76  89 / 10 20 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 13, 4:22 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT SAT JUN 13 2009

FLZ063-066>075-168-172>174-141100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
422 PM EDT SAT JUN 13 2009

...SCATTERED STRONG TO SEVERE THUNDERSTORMS INTERIOR AND WEST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL AFFECT MAINLY INTERIOR
AND WESTERN SECTIONS OF SOUTH FLORIDA THROUGH EARLY EVENING,
INCLUDING WESTERN SECTIONS OF THE EASTERN METRO AREAS. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE, WITH LARGE HAIL AND WIND GUSTS TO
60 MPH POSSIBLE. FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY
RAINFALL WILL ALSO OCCUR WITH THESE STORMS.

WATERSPOUTS: THE WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE
ALONG WITH LINGERING BOUNDARIES WILL HELP TO POSSIBLY PRODUCE A FEW
WATERSPOUTS OVER THE GULF OF MEXICO AND THE ATLANTIC OCEAN.

WIND: THE STRONGEST STORMS MAY PRODUCE WIND GUSTS TO 60 MPH
ACROSS THE WESTERN SUBURBS OF THE EAST COAST AND INTERIOR AND
WESTERN PENINSULA SECTIONS THIS AFTERNOON AND EVENING.

HAIL: HAIL UP TO QUARTER SIZE IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING, MOST LIKELY
ACROSS THE WESTERN SUBURBS OF THE EAST COAST AS WELL AS INTERIOR
AND WESTERN SECTIONS OF MAINLAND SOUTH FLORIDA.

FLOODING: LOCALIZED FLOODING MAY OCCUR WITH SLOW MOVING
THUNDERSTORMS OVER INLAND AND WESTERN SECTIONS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING
STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE
PRIMARY THREATS WITH THIS ACTIVITY. THERE WILL ALSO BE THE
LINGERING THREAT OF WATERSPOUTS THROUGH EARLY NEXT WEEK IN THE
GULF OF MEXICO AND THE ATLANTIC DUE TO LIGHT WINDS IN THE LOWER
AND MID LEVELS OF THE ATMOSPHERE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE MIAMI FORECAST OFFICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, Jun 13, 3:33 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT SAT JUN 13 2009

FLZ069-070-132030-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
333 PM EDT SAT JUN 13 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL COLLIER COUNTY...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES...MOVING SOUTH AT 5 MPH.

THIS STORM WILL AFFECT...

GOLDEN GATE ESTATES...
INTERSECTION I-75 AND EVERGLADES BLVD...
WEST TOLL GATE ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2605 8149 2606 8170 2623 8164 2623 8153
TIME...MOT...LOC 1933Z 004DEG 4KT 2619 8160

BAXTER
Special weather statement, Jun 13, 3:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT SAT JUN 13 2009

FLZ071-072-132015-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
344 PM EDT SAT JUN 13 2009

...STRONG THUNDERSTORM DEVELOPING ALONG THE EAST COAST SEA BREEZE...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR PARKLAND AND
SUNRISE...MOVING SOUTH AT 10 MPH.

THESE STORMS WILL AFFECT...
TAMARAC
DAVIE
PARKLAND...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2608 8022 2610 8034 2633 8028 2632 8016
TIME...MOT...LOC 1940Z 201DEG 7KT 2631 8023

JR
Special weather statement, Jun 13, 3:50 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT SAT JUN 13 2009

FLZ066-070-132045-
HENDRY FL-INLAND COLLIER COUNTY FL-
350 PM EDT SAT JUN 13 2009

...STRONG THUNDERSTORM MOVING ACROSS SOUTHEAST HENDRY AND NORTHEAST
COLLIER COUNTY...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BIG CYPRESS SEMINOLE INDIAN
RESERVATION...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT...

BIG CYPRESS SEMINOLE INDIAN RESERVATION...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2618 8089 2619 8121 2648 8109 2647 8091
TIME...MOT...LOC 1951Z 007DEG 9KT 2638 8102

BAXTER
Local storm report, Jun 13, 3:54 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             6 W BOCA RATON          26.36N 80.20W
06/13/2009  E0.88 INCH       PALM BEACH         FL   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN WEST BOCA RATON

0340 PM     HAIL             6 W BOCA RATON          26.36N 80.20W
06/13/2009  E0.88 INCH       PALM BEACH         FL   PUBLIC

            NICKEL SIZED HAIL COVERING A RESIDENTAL YARD NEAR THE
            INTERSECTION OF CLINTMOORE AND LION ROAD.

0340 PM     HAIL             6 W BOCA RATON          26.36N 80.20W
06/13/2009  E1.00 INCH       PALM BEACH         FL   PUBLIC

            QUARTER SIZED HAIL WAS OBSERVED IN WEST BOCA RATON ALONG
            441 AT THE INTERSECTION NEAR CLINTMOORE

&&

CARACOZZA
Local storm report, Jun 13, 4:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             PLANTATION              26.12N 80.25W
06/13/2009  E0.88 INCH       BROWARD            FL   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN PLANTATION NEAR THE
            INTERSECTION OF SUNRISE BLVD AND FLAMINGO ROAD.

&&

CARACOZZA
Special weather statement, Jun 13, 4:16 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SAT JUN 13 2009

FLZ066-067-070-071-132100-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-
416 PM EDT SAT JUN 13 2009

...STRONG THUNDERSTORMS AFFECTING THE BIG CYPRESS SEMINOLE INDIAN
RESERVATION AREA...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
ROTENBERGER WILDLIFE MANAGEMENT AREA TO 3 MILES WEST OF BIG CYPRESS
SEMINOLE INDIAN RESERVATION TO 8 MILES EAST OF INTERSECTION ALLIGATOR
ALLEY AND SR 29  THESE STORMS WERE NEARLY STATIONARY.

THESE STORMS WILL AFFECT...

BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
BIG CYPRESS SEMINOLE INDIAN RESERVATION...
I-75 IN EASTERN COLLIER AND FAR WESTERN BROWARD COUNTIES...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2614 8074 2615 8098 2615 8114 2616 8130
      2640 8127 2639 8075
TIME...MOT...LOC 2015Z 347DEG 2KT 2631 8082 2630 8102
          2616 8121

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:52 PM EDTSpecial Weather StatementMFLCollier8 min
Jun 13, 3:30 PM EDTSpecial Weather StatementMFLCollier60 min
Jun 13, 3:33 PM EDTSpecial Weather StatementMFLCollier57 min
Jun 13, 3:34 PM EDTSevere Thunderstorm WarningMFLPalm Beach27 min
Jun 13, 3:44 PM EDTSpecial Weather StatementMFLBroward31 min
Jun 13, 3:50 PM EDTSpecial Weather StatementMFLHendry55 min
Jun 13, 3:56 PM EDTSevere Thunderstorm WarningMFLCollier50 min
Jun 13, 3:57 PM EDTSevere Thunderstorm WarningMFLBroward34 min
Jun 13, 4:16 PM EDTSpecial Weather StatementMFLHendry44 min
Jun 13, 5:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Jun 13, 7:00 PM EDTSpecial Marine WarningMFL60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.